Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Isomorphisms generated by fundamental and total sets

Authors: William B. Johnson and James A. Dyer
Journal: Proc. Amer. Math. Soc. 22 (1969), 330-334
MSC: Primary 46.01
MathSciNet review: 0247406
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. B. Arsove and R. E. Edwards, Generalized bases in topological linear spaces, Studia Math. 19 (1960), 95-113. MR 0115068 (22:5871)
  • [2] W. J. Davis, Dual generalized bases in linear topological spaces, Proc. Amer. Math. Soc. 17 (1966), 1057-1063. MR 0196458 (33:4645)
  • [3] E. Dubinsky and J. R. Retherford, Schauder bases and Köthe sequence spaces, Trans. Amer. Math. Soc. 130 (1968), 265-280. MR 0232184 (38:510)
  • [4] O. T. Jones, Continuity of seminorms and linear mappings on a space with Schauder basis (to appear). MR 0259544 (41:4182)
  • [5] J. L. Kelley and I. Namioka, Linear topological spaces, Van Nostrand, Princeton, N. J., 1960. MR 0166578 (29:3851)
  • [6] A. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Univ. Press, New York, 1964. MR 0162118 (28:5318)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society